Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1981, Volume 47, Number 2, Pages 147–162 (Mi tmf4424)  

This article is cited in 6 scientific papers (total in 6 papers)

Integer charge quarks and spontaneously broken color symmetry

A. Yu. Ignat'ev, V. A. Kuz'min, V. A. Matveev, A. N. Tavkhelidze, K. G. Chetyrkin, M. E. Shaposhnikov
References:
Abstract: A unified model of strong and electromagnetic interactions based on the gauge group $SU^c(3)^\otimes U(1)$ with spontaneously broken color symmetry and integer charge quarks is investigated. It is shown by means of finite-energy sum rules that if the parameters of the model are suitably chosen a satisfactory description of the present-day experimental data on $e^+e^-\to\text{hadrons}$ annihilation can be achieved. It is found that the experiments allow breaking of color symmetry at distances much greater than 1 GeV$^{-1}$.
Received: 20.10.1980
English version:
Theoretical and Mathematical Physics, 1981, Volume 47, Issue 2, Pages 373–383
DOI: https://doi.org/10.1007/BF01086388
Bibliographic databases:
Language: Russian
Citation: A. Yu. Ignat'ev, V. A. Kuz'min, V. A. Matveev, A. N. Tavkhelidze, K. G. Chetyrkin, M. E. Shaposhnikov, “Integer charge quarks and spontaneously broken color symmetry”, TMF, 47:2 (1981), 147–162; Theoret. and Math. Phys., 47:2 (1981), 373–383
Citation in format AMSBIB
\Bibitem{IgnKuzMat81}
\by A.~Yu.~Ignat'ev, V.~A.~Kuz'min, V.~A.~Matveev, A.~N.~Tavkhelidze, K.~G.~Chetyrkin, M.~E.~Shaposhnikov
\paper Integer charge quarks and spontaneously broken color symmetry
\jour TMF
\yr 1981
\vol 47
\issue 2
\pages 147--162
\mathnet{http://mi.mathnet.ru/tmf4424}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 47
\issue 2
\pages 373--383
\crossref{https://doi.org/10.1007/BF01086388}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1981MU14100001}
Linking options:
  • https://www.mathnet.ru/eng/tmf4424
  • https://www.mathnet.ru/eng/tmf/v47/i2/p147
  • This publication is cited in the following 6 articles:
    1. J. H. Field, “Phenomenological analysis of gluon mass effects in inclusive radiative decays of theJ/ψandΥ”, Phys. Rev. D, 66:1 (2002)  crossref
    2. S. G. Gorishnii, A. L. Kataev, S. A. Larin, “Two-loop renormalization-group calculations in theories with scalar quarks”, Theoret. and Math. Phys., 70:3 (1987), 262–270  mathnet  crossref  isi
    3. K. G. Klimenko, G. L. Rcheulishvili, “Some consequences of Wu's infrared regularization in scalar $\operatorname{QCD}_2$”, Theoret. and Math. Phys., 62:3 (1985), 247–252  mathnet  crossref  isi
    4. D. Treille, NATO ASI Series, 126, Perspectives in Particles and Fields, 1985, 343  crossref
    5. V. A. Matveev, A. N. Tavkhelidze, M. E. Shaposhnikov, “Symmetry properties and dynamics in gauge theories with scalar fields”, Theoret. and Math. Phys., 59:3 (1984), 529–544  mathnet  crossref  isi
    6. A. Yu. Ignat'ev, V. A. Matveev, A. N. Tavkhelidze, K. G. Chetyrkin, M. E. Shaposhnikov, “Colored scalars and new hadrons”, Theoret. and Math. Phys., 53:2 (1982), 1063–1067  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:427
    Full-text PDF :126
    References:50
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025